# SDR RAIA970108

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Part number: 310703411
- Condition: Bad Bridge
- Location: Nr 2 Engine
- Part time: 10,416 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CGI - FLT 7393 - NR 2 ENGINE INDICATES ZERO TORQUE.  SWITCHED BRIDGES ON TORQUE RING.  (M)
